# SDR WTAA950188

- Difficulty date: May 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N201YW
- Make and model: Emb EMB-120RT
- Aircraft serial: 120201
- System (JASC): 2121 · Air Distribution Fan
- Part: Air Dist
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

RDM - ELECTRICAL BURNING ODOR REPORTED IN COCKPIT AND CABIN DURING FLIGHT.  MAINTENANCE INSPECTED AIRCRAFT AND ACCOMPLISHED AIRCRAFT GROUND RUN.  NO DEFECTS NOTED.  UNABLE TO DUPLICATE REPORTED DISCREPANCY.  AIRCRAFT RETURNED TO SERVICE.  (W)
